# SDR V0XD201412080260

- Difficulty date: December 8, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 28,083 hours, 20,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Buckled
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FWD & AFT SIDE PANEL BUCKLED.  PERFORMED REPAIR IAW REO 670-52-11-803 REV A DATED 2014-12-06.
